| Model Number |
453564621791 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that hemo's froze.Additional information received from remote support engineer (rse), who indicated that, the hemo screen froze, waves stopped moving, and values stopped changing.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
Event or Problem Description